Authors: Janković, Slobodanka 
Ostrogorski, Tatjana 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Convex additively slowly varying functions
Journal: Journal of Mathematical Analysis and Applications
Volume: 274
Issue: 1
First page: 228
Last page: 238
Issue Date: 1-Oct-2002
Rank: M22
ISSN: 0022-247X
DOI: 10.1016/S0022-247X(02)00291-3
Abstract: 
We study the problem of subtraction of slowly varying functions. It is well-known that the difference of two slowly varying functions need not be slowly varying and we look for some additional conditions which guarantee the slow variation of the difference. To this end we consider all possible decompositions L = F + G of a given increasing convex additively slowly varying function L into a sum of two increasing convex functions F and G. We characterize the class of functions L for which in every such decomposition the summands are necessarily additively slowly varying. The class OΠ 2+ we obtain is related to the well-known class OΠ g where, instead of first order differences as in OΠ g , we have second order differences.
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

2
checked on Nov 28, 2022

Page view(s)

26
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.